# SDR DALA2015011800415

- Difficulty date: January 17, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 33,991 hours, 14,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1463-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AND INTERNAL FUSELAGE SKIN ON RT SIDE OF VENTRAL STAIR CUTOUT, BS 1463 - 1480.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED ANGLE REPAIR IAW SRM 51-10-03, 51-30-02 AND DWG 9911991, REV K.
